| Model Number |
CV-10-40 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received a report that during insertion of the device through the catheter, the delivery system of the concerto versa coil kinked.The physician was able to continue advancing the versa coil, but when it emerged from the end of the catheter onto the tabletop, it was found to be prematurely detached.The event occurred during benchtop testing, and there was no patient involved.The pushwire was bent/broken, which was not been done on purpose.No detachment attempts had been made.There had been friction/difficulty during delivery, and the coil had not been repositioned.The pushwire was not rotated, and a continuous flush was not used. the devices were prepared according to the instructions for use (ifu).Ancillary devices include an angiodynamics soft-vu straight art 4f guide catheter.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional information received reported that the resistance/kinking occurred when the tip of the device was in the catheter lumen and past the hub.It had not advanced far enough at the time of the kink to remove the protective wavelock sheath yet.The physician did not note any unusual behavior wile initially loading the device into the catheter.
Additional Manufacturer Narrative
H3: the concerto versa pusher was found broken at multiple locations.The first break was at 6.5cm from the proximal end (between the positive load indicator and break indicator).A second break was found at the break indicator and a third break was found at 139.9cm from the previous break.The release wire and coin were fully retracted out of the lumen stop.The shield coil was found intact and the implant coil was already detached.The retainer ring was found damaged (ovalized).The implant coil was found damaged, stretched, and broken.The detach element was found broken from the implant coil.No damages or irregularities were found with the detach element.No damages or irregularities were found with the soft-vu 4f guide catheter hub.The catheter was found kinked at 52.6cm from the proximal end.No damages or irregularities were found with distal tip or marker band.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.